# SDR P5CA2018013000019

- Difficulty date: January 25, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 67,088 hours, 11,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Net
- Condition: Torn
- Location: Bs 1980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO,  BS 1980, LT CARGO NET TORN REPAIRED IAW CMM 25-50-00, REV 33,  AND RI-25-50-12411, REV A.
